# SDR GR4R201610280001

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N502Q
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 14,740 hours, 5,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1159BM5051453
- Condition: Corroded
- Location: Bs 456
- Part time: 14,740 hours, 5,457 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SEAT TRACK LBL 18.5,K  BS 456.5 HAS CORROSION,
